MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 6203
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that she visited the hospital as she was experiencing symptoms of hyperglycemia.The customer stated that she performed blood glucose testing on her contour next link meter and hospital's meter.The reading on her contour next link meter was 40 mg/dl higher compared to that obtained on the hospital's meter.Both readings were obtained within 10 minutes.No specific readings were obtained.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.A replacement meter kit was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer did not return the product for evaluation.Therefore, a device history record was reviewed for the suspected contour next link meter and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9638135
Report Number1810909-2020-00053
Device Sequence Number18920932
Product Code NBW
UDI-Device Identifier00301936203016
UDI-Public00301936203016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6203
Device Catalogue Number6203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR